Journal of Mathematics and Statistics

A New Three-Term Preconditioned Gradient memory Algorithm for Nonlinear Optimization Problems

Abbas Y. AL-Bayati and Ivan S. Latif

DOI : 10.3844/jmssp.2008.81.87

Journal of Mathematics and Statistics

Volume 4, Issue 2

Pages 81-87


In the present study, we proposed a three-term of preconditioned gradient memory algorithms to solve a nonlinear optimization problem. The new algorithm subsumes some other families of nonlinear preconditioned gradient memory algorithms as its subfamilies with Powell's Restart Criterion and inexact Armijo line searches. Numerical experiments on twenty one well-known test functions with various dimensions generally encouraged and showed that the new algorithm was more stable and efficient in comparison with the standard three-term CG- algorithm.


© 2008 Abbas Y. AL-Bayati and Ivan S. Latif. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.